Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am suffering from hormonal imbalance, kindly suggest the treatment

Hi,this is Lee, i m 26 now. I am facing facial and body hair growth problem from last several months at the same time lossing hair in head . this is not in an alarming rate,but i never face this kind of problem before. moreover i ve dust and heat alergy as well as acne problem for which i have been suffering for several years. i have consulted with doctors, but there is no change. i am really very tensed with this problems. could i ever be able to get a flowless skin? please advice
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Lee;
welcome to HealthcareMagic
If the hair growth on your body and face has increased then it may be due to increase in level of testosterone for which you need to get investigated to find out.Also you have to see if you have irregularity of periods and if yes then you have to consult your doctor and get hormonal pills(like Diane 35 or Ginette 35) to help reduce the growth of hairs and it will even help to make your skin better especially the acne.
Take care.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor